RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 4, Pages 731–737 (Mi izv2047)  

This article is cited in 2 scientific papers (total in 2 papers)

Sur les groupes de congruence des variétés abéliennes. II

Jean-Pierre Serre


Full text: PDF file (650 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:4, 747–753

Bibliographic databases:

UDC: 519.44
MSC: Primary 12B20, 14K05; Secondary 14F30, 14G20
Received: 05.03.1970
Language:

Citation: Jean-Pierre Serre, “Sur les groupes de congruence des variétés abéliennes. II”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971), 731–737; Math. USSR-Izv., 5:4 (1971), 747–753

Citation in format AMSBIB
\Bibitem{Ser71}
\by Jean-Pierre Serre
\paper Sur les groupes de congruence des vari\'et\'es ab\'eliennes.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 4
\pages 731--737
\mathnet{http://mi.mathnet.ru/izv2047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=289513}
\zmath{https://zbmath.org/?q=an:0222.14025}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 4
\pages 747--753
\crossref{https://doi.org/10.1070/IM1971v005n04ABEH001111}


Linking options:
  • http://mi.mathnet.ru/eng/izv2047
  • http://mi.mathnet.ru/eng/izv/v35/i4/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. G. Zarhin, “Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras”, Sb. Math., 201:12 (2010), 1801–1810  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Peter Jossen, “On the second Tate–Shafarevich group of a 1-motive”, Algebra Number Theory, 7:10 (2013), 2511  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:269
    Full text:122
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019